MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0055
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the intracept procedure, the first ablation at l3 was completed without issue.The second level was then started at l4, and ablation had been underway for less than two minutes when the patient began to aspirate.The physician immediately stopped the ablation and removed the intracept instruments.The anesthesia team provided suction to clear the airway.The patient had been under monitored anesthesia care (mac) using propofol as the sole sedative.The physician does not believe the aspiration event was caused by the intracept device or the procedure itself.When emergency services arrived, the patient was awake, speaking, and breathing independently.The cause of the patient's complications is unknown.No further information has been obtained despite good faith efforts.The devices were discarded by the medical facility.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.The devices were discarded by the medical facility.As such, physical analysis has not been conducted in our laboratory.Based on limited information and in the absence of device return, the root cause of the reported event of patient aspirating cannot be established as the product has not been returned for analysis.
 
Event or Problem Description

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24533638
Report Number3006630150-2026-01326
Device Sequence Number10458321
Product Code GXI
UDI-Device Identifier00852454006226
UDI-Public(01)00852454006226(17)270825(10)38196328
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0055
Device Catalogue NumberRLV 0055
Device Lot Number38196328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/16/2026
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexUnknown